# SDR USAA200606003

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 48,081 hours, 32,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LWR SKIN AT AFT SPAR CAP, STAB STA 12.5.  INSTALLED FILLER AND DOUBLER (TEMPORARY REPAIR), PER EA 82547, SRM 51-20-05, AMM 51-21.
